http://dx.doi.org/10.1006/aphy.1995.1095

">
 

Title

Multifractal Aspects Of The Scaling Laws In Fully-Developed Compressible Turbulence

Authors

Authors

B. K. Shivamoggi

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Ann. Phys.

Keywords

FLOWS; SIMULATION; Physics, Multidisciplinary

Abstract

In this paper, multifractal aspects of the scalings laws in fully developed compressible turbulence are considered. Compressibility effects on known results of incompressible turbulence are pointed out. (C) 1995 Academic Press, Inc.

Journal Title

Annals of Physics

Volume

243

Issue/Number

1

Publication Date

1-1-1995

Document Type

Article

Language

English

First Page

169

Last Page

176

WOS Identifier

WOS:A1995TA08400007

ISSN

0003-4916

Share

COinS